You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rational Chebyshev Approximations for Fermi-Dirac Integrals of Orders -1/2, 1/2 and 3/2
W. J. Cody and Henry C. Thacher, Jr.
Mathematics of Computation
Vol. 21, No. 97 (Jan., 1967), pp. 30-40
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2003468
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Rational Chebyshev approximations are given for the complete Fermi-Dirac integrals of orders -1/2, 1/2 and 3/2. Maximal relative errors vary with the function and interval considered, but generally range down to 10-9 or less.
Mathematics of Computation © 1967 American Mathematical Society